# SDR ASAA2023031742419

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 25,725 hours, 8,003 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 BLADE ON THE #1 ENGINE HAS A KNICK. GROUNDED - YES. ACCOMPLISHED FOD INSPECTION #1 ENGINE REF B737-900 AMM 05-52-00/601 AND ACCOMPLISHED GVI OF THE #1 ENGINE FAN BLADE #6 FOUND NICK OUT OF LIMITS REF B737-900 AMM 72-21-02-200-801-F00 IN AREA "I" OF THE BLADE AIRFOIL. ACCOMPLISHED BLEND REPAIR REF AMM 72-21-02-300-801-F00 NO OTHER DEFECTS NOTED.
